# SDR HEEA955300

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5418A
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: BSE206150G3
- Condition: Failed
- Location: Nr 1 Eng Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ADVANCING #1 THROTTLE FROM FLIGHT IDLE TO FULL OPEN #1 ENGINE OIL PRESSURE DROPPED TO ZERO. REPLACED WITH SERVICEABLE TRANSMITTER AND RETURNED TO SERVICE.
